Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

I HAVE LITTLE BUMPS UNDER MY SKIN ON MY UPPER

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1400 Questions
Question
I HAVE LITTLE BUMPS UNDER MY SKIN ON MY UPPER THIGHS....THEY ITCH A LOT
Posted Thu, 23 Nov 2017 in Skin Hair and Nails
 
 
Answered by Dr. Klarida Papaqako 1 hour later
Brief Answer:
Seems like a fungal infection.

Detailed Answer:
Hello,

Thank you for using Healthcaremagic to post your health query.
I read carefully your question and I understand your concern.

What you are describing seems typical for a fungal infection. The area under the thighs is an area which does not perspire well, so the humidity there makes it prone to having fungal infections.

If I was your caring doctor I would recommend using Ketoconazole 2%, or Econazole 1% or Terbinafine 1% cream. Apply it twice/day for 1-2 weeks.

Try to keep the area there as dry as possible. Wear lose underwear and pants.
If you are overweight, losing weight would help for this infection not to get repeated.

If worse or not better, I would recommend seeing a local doctor.

Hope this is helpful.
Let me know if you need more clarifications.

Regards,     
Dr. Papaqako
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor